Topological entropy of policy functions in concave dynamic optimization models
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sorger, Gerhard, 1994.
"Policy functions of strictly concave optimal growth models,"
Elsevier, vol. 48(3), pages 195-212, September.
- Gerhard SORGER, 1993. "Policy Functions of Strictly Concave Optimal Growth Models," Vienna Economics Papers vie9304, University of Vienna, Department of Economics.
- Boldrin, Michele & Montrucchio, Luigi, 1986. "On the indeterminacy of capital accumulation paths," Journal of Economic Theory, Elsevier, vol. 40(1), pages 26-39, October.
- Brock, William A. & Dechert, W. Davis, 1991. "Non-linear dynamical systems: Instability and chaos in economics," Handbook of Mathematical Economics,in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 40, pages 2209-2235 Elsevier.
- Brock, W.A. & Dechert, W.D., 1990. "Nonlinear Dynamical Systems Instability And Chaos In Economics," Working papers 90-17, Wisconsin Madison - Social Systems.
- Araujo, A & Scheinkman, Jose A, 1977. "Smoothness, Comparative Dynamics, and the Turnpike Property," Econometrica, Econometric Society, vol. 45(3), pages 601-620, April.
- Nishimura, Kazuo & Sorger, Gerhard & Yano, Makoto, 1994. "Ergodic Chaos in Optimal Growth Models with Low Discount Rates," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 4(5), pages 705-717, August.
- McKenzie, Lionel W., 1982. "A primal route to the Turnpike and Liapounov stability," Journal of Economic Theory, Elsevier, vol. 27(1), pages 194-209, June. Full references (including those not matched with items on IDEAS)